EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 48, issue 4, 2000

Complete convergence for weighted sums of negatively associated random variables pp. 317-325 Downloads
Han-Ying Liang
Nonparametric model check based on local polynomial fitting pp. 327-334 Downloads
Zhenjun Liu, Thanasis Stengos and Qi Li
Kernel-based functional principal components pp. 335-345 Downloads
Graciela Boente and Ricardo Fraiman
Invariance principles for the first passage times of perturbed random walks pp. 347-351 Downloads
Lars Larsson-Cohn
Normal model for distribution-free multivariate analysis pp. 353-360 Downloads
V. I. Serdobolskii
The exact distribution of the continuity of care measure NOP pp. 361-368 Downloads
W. Y. Wendy Lou
An application of the Ryll-Nardzewski-Woyczynski theorem to a uniform weak law for tail series of weighted sums of random elements in Banach spaces pp. 369-374 Downloads
Tien-Chung Hu, Eunwoo Nam, Andrew Rosalsky and Andrei I. Volodin
Decomposition of Kendall's [tau]: implications for clustering pp. 375-383 Downloads
T. Kowalczyk and M. Niewiadomska-Bugaj
Bounds on p-values for a class of stopping rules pp. 385-392 Downloads
Jim Bishop
Bayesian inference from type II doubly censored Rayleigh data pp. 393-399 Downloads
Arturo J. Fernández
Structural breaks, unit roots and methods for removing the autocorrelation pattern pp. 401-409 Downloads
Antonio Montañés and Marcelo Reyes
A kernel-based combined classification rule pp. 411-419 Downloads
Majid Mojirsheibani

Volume 48, issue 3, 2000

Testing current status data for dependent censoring pp. 213-216 Downloads
Daniel Rabinowitz
A semiparametric model for truncated and censored data pp. 217-227 Downloads
Liuquan Sun and Lixing Zhu
On geometric ergodicity of the MTAR process pp. 229-237 Downloads
Oesook Lee and Dong Wan Shin
Scaling laws for fractional diffusion-wave equations with singular data pp. 239-252 Downloads
V. V. Anh and N. N. Leonenko
Robust simulation-based estimation pp. 253-259 Downloads
Marc G. Genton and Xavier de Luna
On bootstrapping regressions with unit root processes pp. 261-267 Downloads
Hongyi Li and Zhijie Xiao
A note on the multivariate local time intensity of exchangeable interval partitions pp. 269-273 Downloads
Hussain Elalaoui-Talibi and Kameswarrao S. Casukhela
On distinguishability of two nonparametric sets of hypothesis pp. 275-282 Downloads
M. S. Ermakov
Breakdown point of Schuster-Narvarte's location estimator pp. 283-286 Downloads
Zhiqiang Chen
Estimation of the support of a discrete distribution pp. 287-292 Downloads
Nabendu Pal, Wei-Hsiung Shen and Bimal K. Sinha
Asymptotic normality in multivariate nonlinear regression and multivariate generalized linear regression models under repeated measurements with missing data pp. 293-302 Downloads
Steven T. Garren and Shyamal D. Peddada
A bandit process with delayed responses pp. 303-307 Downloads
Xikui Wang
Approximating de Finetti's measures for partially exchangeable sequences pp. 309-315 Downloads
Alessandra Guglielmi and Eugenio Melilli

Volume 48, issue 2, 2000

Explicit bounds on Lévy-Prohorov distance for a class of multidimensional distribution functions pp. 105-119 Downloads
Isha Dewan and B. L. S. Prakasa Rao
On the exactness of normal approximation of LSE of regression coefficient of long-memory random fields pp. 121-130 Downloads
Nikolai N. Leonenko, Michail M. Sharapov and Ahmed H. El-Bassiouny
Ridge analysis of mixture response surfaces pp. 131-140 Downloads
Norman R. Draper and Friedrich Pukelsheim
Excursions of a normal random walk above a boundary pp. 141-151 Downloads
Evan Fisher, Matthew Berman, Natalie Vowels and Christine Wilson
A Bayesian analysis for estimating the number of species in a population using nonhomogeneous Poisson process pp. 153-161 Downloads
José G. Leite, Josemar Rodrigues and Luis A. Milan
Bayes factors for a test about the drift of the Brownian motion under noninformative priors pp. 163-171 Downloads
S. Sivaganesan and Rama T. Lingham
Component importance in a random environment pp. 173-179 Downloads
Vanderlei da Costa Bueno
Scaled Sibuya distribution and discrete self-decomposability pp. 181-187 Downloads
Gerd Christoph and Karina Schreiber
On new renewal better than used classes of life distributions pp. 189-194 Downloads
A. M. Abouammoh, R. Ahmad and A. Khalique
Estimating the covariance of bivariate order statistics with applications pp. 195-203 Downloads
Alan D. Hutson
Double-ranked set sampling pp. 205-212 Downloads
M. Fraiwan Al-Saleh and M. Ali Al-Kadiri

Volume 48, issue 1, 2000

Recurrence formula for expectations of products of bilinear forms and expectations of bilinear forms and random matrices pp. 1-9 Downloads
G. A. Ghazal
Chaos decomposition of stochastic bilinear equations with drift in the first Poisson-Itô chaos pp. 11-22 Downloads
Jorge A. León and Constantin Tudor
Reducing non-stationary random fields to stationarity and isotropy using a space deformation pp. 23-32 Downloads
Olivier Perrin and Rachid Senoussi
A contrast of EB, modal and EM-algorithm estimates arising in the one-way analysis of variance situation pp. 33-58 Downloads
Irwin Guttman
Approximations for weighted bootstrap processes with an application pp. 59-70 Downloads
Lajos Horvath, Piotr Kokoszka and Josef Steinebach
Regression spline smoothing using the minimum description length principle pp. 71-82 Downloads
Thomas C. M. Lee
A normal approximation theorem in comparing two binomial distributions pp. 83-89 Downloads
Haiyan Cai
A projection type distribution function and quantile estimates in the presence of auxiliary information pp. 91-100 Downloads
Cui Hengjian
About monotone regression quantiles pp. 101-104 Downloads
Sandrine Casanova and Christine Thomas-Agnan

Volume 47, issue 4, 2000

Asymptotic-power problems in the analysis of supersaturated designs pp. 317-324 Downloads
, Harrison W. Kelly and Joseph O. Voelkel
An alternative criterion useful for finding exact E-optimal designs pp. 325-328 Downloads
W. L. Martinez and E. J. Wegman
A pairwise likelihood approach to analyzing correlated binary data pp. 329-335 Downloads
Anthony Y. C. Kuk and David J. Nott
Computing empirical likelihood from the bootstrap pp. 337-345 Downloads
Yudi Pawitan
Some constructions for balanced n-ary residual treatment effects designs pp. 347-350 Downloads
M. L. Aggarwal and Mithilesh Kumar Jha
A note on linear combination of predictors pp. 351-356 Downloads
Edilberto Ruiz and Fabio H. Nieto
Parametric Bayesian analysis of case-control data with imprecise exposure measurements pp. 357-363 Downloads
Paul Gustafson, Nhu D. Le and Marc Vallée
Sharp asymptotics of large deviations for general state-space Markov-additive chains in pp. 365-380 Downloads
Michael Iltis
Corrections to test statistics in principal Hessian directions pp. 381-389 Downloads
Peter M. Bentler and Jun Xie
Specifying bivariate distributions by polynomial regressions pp. 391-394 Downloads
Wlodzimierz Bryc
Distributions of selfsimilar and semi-selfsimilar processes with independent increments pp. 395-401 Downloads
Makoto Maejima, Ken-iti Sato and Toshiro Watanabe
A simulation-based goodness-of-fit test for survival data pp. 403-410 Downloads
Gang Li and Yanqing Sun
On large deviation theorem for data-driven Neyman's statistic pp. 411-419 Downloads
Tadeusz Inglot

Volume 47, issue 3, 2000

Variance stabilizing transformation and studentization for estimator of correlation coefficient pp. 213-217 Downloads
Hironori Fujisawa
Rank-based partial autocorrelations are not asymptotically distribution-free pp. 219-227 Downloads
Bernard Garel and Marc Hallin
Bayesian reliability modeling for masked system lifetime data pp. 229-241 Downloads
Lynn Kuo and Tae Young Yang
Estimation of nonlinear errors-in-variables models: a simulated minimum distance estimator pp. 243-248 Downloads
Tong Li
The cumulative distribution function of process capability index Cpm pp. 249-251 Downloads
Peter A. Wright
Chung's law for additive functionals of positive recurrent Markov chains pp. 253-264 Downloads
Xia Chen
Central Limit Theorems revisited pp. 265-275 Downloads
Subrata Kundu, Suman Majumdar and Kanchan Mukherjee
Kernel estimation of discontinuous regression functions pp. 277-285 Downloads
Kee-Hoon Kang, Ja-Yong Koo and Cheol-Woo Park
On the theory of high convexity stochastic orders pp. 287-293 Downloads
Michel Denuit, Claude Lefèvre and Moshe Shaked
A note on the sequence of expected extremes pp. 295-300 Downloads
Slawomir Kolodynski
A note on circular Markov chains pp. 301-306 Downloads
José Luis Palacios
Identification of space deformation using linear and superficial quadratic variations pp. 307-316 Downloads
Xavier Guyon and Olivier Perrin

Volume 47, issue 2, 2000

Consistent estimates of the mode of the probability density function in nonparametric deconvolution problems pp. 105-114 Downloads
Mustapha Rachdi and Rachid Sabre
A more general central limit theorem for m-dependent random variables with unbounded m pp. 115-124 Downloads
Joseph P. Romano and Michael Wolf
Estimating the asymptotic constants of the total length of Euclidean minimal spanning trees with power-weighted edges pp. 125-128 Downloads
Mario Cortina-Borja and Tony Robinson
A test for spatial correlation for binary data pp. 129-134 Downloads
Songyong Sim
A test for a conjunction pp. 135-140 Downloads
K. J. Worsley and K. J. Friston
Is variance larger if and only if tails are larger? pp. 141-147 Downloads
Michael D. deB. Edwardes
Improving bias-robustness of regression estimates through projections pp. 149-158 Downloads
Ricardo A. Maronna, Matías Salibian Barrera and Víctor J. Yohai
A note on sequential estimation of the size of a population under a general loss function pp. 159-164 Downloads
Z. D. Bai and Mosuk Chow
A simple expression for the multivariate Hermite polynomials pp. 165-169 Downloads
C. S. Withers
A note on the application of the DF test to seasonal data pp. 171-175 Downloads
Paulo Rodrigues
On goodness-of-fit for the linear transformation and frailty models pp. 177-188 Downloads
Vilijandas Bagdonavicius and Mikhail Nikulin
A computable confidence upper limit from discrete data with good coverage properties pp. 189-198 Downloads
Paul Kabaila and Chris J. Lloyd
A class of tests for exponentiality against HNBUE alternatives pp. 199-207 Downloads
Bernhard Klar

Volume 47, issue 1, 2000

Asymptotic efficiency of the OLSE for polynomial regression models with spatially correlated errors pp. 1-10 Downloads
Dong Wan Shin and Seuck Heun Song
A result regarding convergence of random logistic maps pp. 11-14 Downloads
Jack Jie Dai
Alternative ranked set sampling protocols for the sign test pp. 15-23 Downloads
Ömer Öztürk and Douglas A. Wolfe
Multifractal spectra of certain random Gibbs measures pp. 25-31 Downloads
Ai Hua Fan and Narn-Rueih Shieh
Slow hit-and-run sampling pp. 33-43 Downloads
Claude Bélisle
Sequential estimation of a linear combination of means pp. 45-52 Downloads
Chikara Uno and Eiichi Isogai
[var epsilon]-contaminated priors in testing point null hypothesis: a procedure to determine the prior probability pp. 53-60 Downloads
Miguel A. Gómez-Villegas and Luis Sanz
A triangular central limit theorem under a new weak dependence condition pp. 61-68 Downloads
Clémentine Coulon-Prieur and Paul Doukhan
An extension of the Darmois-Skitovitch theorem to a class of dependent random variables pp. 69-73 Downloads
Abram Kagan and Jacek Wesolowski
Marginal density estimation from incomplete bivariate data pp. 75-84 Downloads
Martin L. Hazelton
The adaptive rate of convergence in a problem of pointwise density estimation pp. 85-90 Downloads
Cristina Butucea
Subsampling the Gibbs sampler: variance reduction pp. 91-98 Downloads
Steven N. MacEachern and Mario Peruggia
Conditional expectations in network traffic estimation pp. 99-103 Downloads
I. H. Dinwoodie
Page updated 2021-08-01